Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Taylor’s Power Law for Ecological Communities—An Explanation on Nonextensive/Nonlinear Statistical Grounds"
written by João D. T. Arruda-Neto, Henriette Righi, Marcos Antonio G. Cascino, Godofredo C. Genofre, Joel Mesa,
published by Journal of Applied Mathematics and Physics, Vol.2 No.8, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top